On System of Variable Order Nonlinear p-Laplacian Fractional Differential Equations with Biological Application

Creative Commons License

Khan H., Alzabut J., Gulzar H., Tunç O., Pinelas S.

Mathematics, vol.11, no.8, 2023 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 8
  • Publication Date: 2023
  • Doi Number: 10.3390/math11081913
  • Journal Name: Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: existence and uniqueness of solutions, Hyers–Ulam stability, numerical scheme, p-Laplacian operator, variable order operators
  • Van Yüzüncü Yıl University Affiliated: Yes


The study of variable order differential equations is important in science and engineering for a better representation and analysis of dynamical problems. In the literature, there are several fractional order operators involving variable orders. In this article, we construct a nonlinear variable order fractional differential system with a p-Laplacian operator. The presumed problem is a general class of the nonlinear equations of variable orders in the ABC sense of derivatives in combination with Caputo’s fractional derivative. We investigate the existence of solutions and the Hyers–Ulam stability of the considered equation. The presumed problem is a hybrid in nature and has a lot of applications. We have given its particular example as a waterborne disease model of variable order which is analysed for the numerical computations for different variable orders. The results obtained for the variable orders have an advantage over the constant orders in that the variable order simulations present the fluctuation of the real dynamics throughout our observations of the simulations.